MAUDE Adverse Event Report: STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TARGET DEVICE GAMMA3; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13200111
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "distal locking not possible in gamma3 surgery with aiming sleeves and insertion guide, hole above sleeves does not meet locking hole of the implant.Freehand-locking hat to be performed to successfully complete the procedure.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was returned for evaluation and found to be fully functional.The received targeting device was visually inspected in we can see slight deformation at the proximal hole, and we see heavy deformation at the assembly point of the strike plate which is formed by hitting over a while perpendicularly and horizontally.A functional inspection was carried out with the received targeting arm, sleeve, and sample drills, inspection was conducted for the proximal and distal holes where no miss-drilling was observed functionality of the device was given.A functional inspection was also conducted with a sample strike plate which was not able to be assembled properly due to damage initial mating threads.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation root cause can be attributed to user related as a functional inspection was carried out on the device which confirms the functionality of the device and the deformation around the device indicates towards improper handling of device.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TARGET DEVICE GAMMA3
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19680368
Report Number0009610622-2024-00339
Device Sequence Number11566213
Product Code HSB
UDI-Device Identifier04546540716774
UDI-Public04546540716774
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13200111
Device Lot NumberKME906192
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown